Science Journal of Circuits, Systems and Signal Processing

Volume 6, Issue 5, October 2017

  • One Improvement on Zonotope Guaranteed Parameter Estimation

    Wang Jian-hong, Liu Fei-fei, Tang Yan-yuan

    Issue: Volume 6, Issue 5, October 2017
    Pages: 44-49
    Received: Dec. 16, 2017
    Accepted: Dec. 27, 2017
    Published: Jan. 16, 2018
    Abstract: This paper studies the guaranteed state estimation in terms of zonotope, and does some improvements for nonlinear discrete time system with a bounded description of noise and parameters. Firstly we extend the Taylor series with respect to two variables so that the mean value extension which is used to compute an interval enclosure can be improved a... Show More